A differential-geometric approach to deformations of pairs (X,E)

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen The Chinese University of Hong Kong

Differential Geometry mathscidoc:1608.10002

Complex Manifolds, 3, 16-40, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 12:01:15 uploaded by kwchan ] [ 667 downloads ] [ 0 comments ]
@inproceedings{kwokwai2016a,
  title={A differential-geometric approach to deformations of pairs (X,E)},
  author={Kwokwai Chan, and Yat-Hin Suen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817120115542736200},
  booktitle={Complex Manifolds},
  volume={3},
  pages={16-40},
  year={2016},
}
Kwokwai Chan, and Yat-Hin Suen. A differential-geometric approach to deformations of pairs (X,E). 2016. Vol. 3. In Complex Manifolds. pp.16-40. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817120115542736200.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved